# SDR DXTA2020111704364

- Difficulty date: November 17, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500385
- Aircraft time: 3,137 hours, 2,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6401356000
- Part serial: 001445
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING START SEQUENCE EMER LT NOT ARM YELLOW CAS MESSAGE IS DISPLAYED WITH SWITCH IN ARMED POSITION.  PERFORMED EMER LT NOT ARM YELLOW CAS MESSAGE TROUBLE SHOOTING FOLLOWING FIM FAULT CODE 333500100, FOUND EMERGENCY BATT NR 2 BAS, AS PER STEP "3" OF FIM.  PERFORMED REPLACMENT EMERGENCY LIGHTS BATTERY NR 2 WITH NEW UNIT, IAW P-300 AMM 33-52-01.  PERFORMED EMERGENCY BATTERY OPERATIONAL TEST, IAW P-300 AMM 33-52-01.  PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST, IAW P-300 AMM 33-52-00.  NO DEFECTS NOTED.  NO CAS MESSAGE WHEN SWITCH IS IN ARMED POSITION.
